# SDR REXA2021101100843

- Difficulty date: September 18, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 39,669 hours, 30,604 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187221
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SEAL RETAINER BESIDE HINGE IS DAMAGED BEYOND SERVICEABLE LIMITS, P/N:601R318722-1.	REMOVED & REPLACED PAX DOOR LOWER SEAL RETAINER P/N 601R318722-1 IAW CRJ 700 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01 REV 38 7-25-20. WVAC EMP # 56392
